Ueber die Singularitäten der Discriminantenfläche.


Mathematische Annalen (1887)

  • Volume: 30, page 437-441
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hilbert. "Ueber die Singularitäten der Discriminantenfläche.." Mathematische Annalen 30 (1887): 437-441. <http://eudml.org/doc/157325>.

author = {Hilbert},
journal = {Mathematische Annalen},
pages = {437-441},
title = {Ueber die Singularitäten der Discriminantenfläche.},
url = {http://eudml.org/doc/157325},
volume = {30},
year = {1887},

AU - Hilbert
TI - Ueber die Singularitäten der Discriminantenfläche.
JO - Mathematische Annalen
PY - 1887
VL - 30
SP - 437
EP - 441
UR - http://eudml.org/doc/157325
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.